Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Walsh-Kaczmarz series


Author: Gen-Ichirô Sunouchi
Journal: Proc. Amer. Math. Soc. 2 (1951), 5-11
MSC: Primary 42.4X
MathSciNet review: 0041259
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier, Studia Mathematica vol. 8 (1939) pp. 78-91.
  • [2] R. E. A. C. Paley, A remarkable series of orthogonal functions (I), Proc. London Math. Soc. vol. 34 (1931) pp. 241-264.
  • [3] -, A remarkable series of orthogonal functions (II), Proc. London Math. Soc. vol. 34 (1931) pp. 265-279.
  • [4] A. Zygmund, On the convergence and summability of power series on the circle of convergence (I), Fund. Math. vol. 30 (1938) pp. 170-196.
  • [5] -, Proof of a theorem of Paley, Proc. Cambridge Philos. Soc. vol. 34 (1938) pp. 125-133.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0041259-1
PII: S 0002-9939(1951)0041259-1
Article copyright: © Copyright 1951 American Mathematical Society